# SDR UPS06847129

- Difficulty date: June 6, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FS 1360 L23R SPLICE FITTING IS CRACKED AT AFT END.  REMOVED CRACKED SPLICE FITTING AT STA 1360 L23R IAW SRM 51-3-0 AND SRM 51-1-20D, FABRICATED AND INSTALLED SPLICE FITTING AT STA 1360 L23R IAW SRM 51-1-20D AND DWG 3755118.
